# SDR UALA2013032101781

- Difficulty date: March 17, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 68,203 hours, 11,953 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102153
- Part serial: 58
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK ECONOMY COOLING VALVE IS NOT IN COMMANDED POSITION.  REPLACED THE COOLING VALVE AND TESTED OK.
